Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Vicks DayQuil SEVERE Cold & Flu Relief Liquid Medicine - 12 fl oz

    SKU
    0367130
    Prices Vary by Store
    FSA/HSA eligible
    TIME IS RUNNING OUT
    days
    :
    hrs
    :
    mins
    :
    secs
    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +

    Warning Show Details

    Roll over or click image to zoom in
    Recommendations
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0367130


    When a cold comes on strong, knock it out with Vicks DayQuil SEVERE Cold & Flu Liquid medicine. Just one dose starts working fast to relieve 9 of your worst cold and flu symptoms, to help take you from 9 to none. From the world's #1 selling OTC cough and cold brand, Vicks DayQuil SEVERE provides fast, powerful, maximum strength relief for your worst cold and flu symptoms. Vicks DayQuil SEVERE provides powerful, maximum strength 9-symptom relief to treat coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, non-drowsy daytime relief for your ugliest, roughest, toughest cold symptoms so you can get on with your day. Nothing works faster. Use to temporarily relieve common cold/flu symptoms, including to thin & loosen bothersome mucus. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. DayQuil is the #1 pharmacist recommended daytime cough, cold & flu brandActive ingredients per 30 mL dose for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 20 mg (cough suppressant), guaifenesin 400 mg (expectorant/thins and loosens mucus), and phenylephrine HCI 10 mg (nasal decongestant). Store at room temperature; do not refrigerate. Take only as directed. Use only the dose cup provided. Do not exceed 4 doses per 24 hours. Adults and children 12 years and over take 30 mL every 4 hours.2022 Pharmacy Times Survey of Pharmacists OTC Recommendations Nicholas Hall's global CHC sales database, DB20

    • Powerful, maximum strength 9-symptom relief. dayquil severe relieves coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever
    • Non-drowsy daytime cold & flu relief. dayquil severe temporarily relieves common cold & flu symptoms so you can get on with your day
    • Nothing works faster. just one dose of dayquil severe starts working fast to provide effective cold & flu relief
    • Power through your day medicine. life doesn't stop when you have a cold. dayquil severe tackles 9 of your most bothersome cold & flu symptoms taking you from 9 to none
    • World's #1 selling otc cough and cold brand. vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Vicks DayQuil SEVERE Cold & Flu Relief Liquid Medicine - 12 fl oz
    Sub Brand DayQuil
    Package Count 1
    Container Type plastic bottle
    Form Liquid
    Model 2390003813
    Country of Manufacture United States
    Best For Congestion, Liver Support, Cough
    Ingredient Preference Alcohol Free, Heart Healthy
    Prop 65 No
    HOW TO USE

    Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults & children 12 yrs & over: 30 mL every 4 hrs. Children 6 to under 12 yrs: 15 mL every 4 hrs. Children 4 to under 6 yrs: ask a doctor. Children under 4 yrs: do not use.

    INGREDIENTS

    Active Ingredients: Acetaminophen 325 Mg, Dextromethorphan HBr 10 Mg, Guaifenesin 200 Mg, Phenylephrine HCl 5 MgInactive Ingredients: Citric Acid, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum

    SAFETY

    Liver warning: this product contains acetaminophen. severe liver damage may occur if: adult takes more than 4 doses (30 ml each) in 24 hrs, which is the maximum daily amount for this product, child takes more than 4 doses (15 ml each) in 24 hrs, which is the maximum daily amount for this product, taken with other drugs containing acetaminophen, adult has 3 or more alcoholic drinks every day while using this product. allergy alert: acetaminophen may cause severe skin reactions. symptoms may include: skin reddening, blisters, rash. if a skin reaction occurs, stop use and seek medical help right away. sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. do not use: with any other drug containing acetaminophen (prescription or nonprescription). if you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you are now taking a prescription

    DIMENSIONS
    Dimensions
    Depth 2.654
    Width 2.079
    Height 7.146
    REVIEWS
    COMPARE TO SIMILAR PRODUCTS
    COMPARE TO SIMILAR PRODUCTS
    !